# SDR CALA2025092609291

- Difficulty date: September 20, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N83262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR RT CREASE BEAM CORRODEED BETWEEN BS 1340 - 1405 UNDER FLOORBOARD 252FF AND 252GF.  CORRODED CABIN FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND SRM 51-40-05.
